# SDR YENA2025013100124

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 12,937 hours, 1,931 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 889166
- Part serial: 57624
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 747 hours, 120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS) 'ENG 1 LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REF LOGPAGE 4065393, ITEM 2 (REF TSM 26-12-00-810-808-A. FOUND ENG #1 CORE AGB LOOP A SHORTED ON DETECTOR TERMINAL A/C TO OUTER CASE. REMOVED AND REPLACED AGB LOOP A IAW AMM 26-12-17. OPS CHECK GOOD. NO FAULTS PRESENT. MEL REMAINS OPEN TO MONITOR IF FAULT RETURNS.) REMOVED AND REPLACED AGB FIRE LOOP OPS CHECK OK. FAULT HASN'T RETURNED SINCE R+R DATED 02-03-25.
